Skip to Main content Skip to Navigation
Journal articles

Connectivity for line-of-sight networks in higher dimensions

Abstract : Let T be a d-dimensional toroidal grid of n^d points. For a given range parameter ω, and a positive integer k ≤q d, we say that two points in T are mutually visible if they differ in at most k coordinates and are a distance at most ω apart, where distance is measured using the \ellₚ norm. We obtain a random d-dimensional line-of-sight graph G by placing a node at each point in T independently with some fixed probability p^* and connecting all pairs of mutually visible nodes. We prove an asymptotically tight connectivity result for this random graph.
Document type :
Journal articles
Complete list of metadata

Cited literature [17 references]  Display  Hide  Download
Contributor : Service Ist Inria Sophia Antipolis-Méditerranée / I3s Connect in order to contact the contributor
Submitted on : Friday, April 18, 2014 - 4:43:35 PM
Last modification on : Thursday, February 7, 2019 - 4:57:00 PM
Long-term archiving on: : Monday, April 10, 2017 - 3:31:52 PM


Files produced by the author(s)




Luc Devroye, Linda Farczadi. Connectivity for line-of-sight networks in higher dimensions. Discrete Mathematics and Theoretical Computer Science, DMTCS, 2013, Vol. 15 no. 2 (2), pp.71--86. ⟨10.46298/dmtcs.610⟩. ⟨hal-00980756⟩



Record views


Files downloads